MathSciNet Relay Station
MathSciNet bibliographic data
MR1813239 (2002c:35265) 35R25 (35B30 35B65 35Q51 35Q53)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis On the ill-posedness of some canonical dispersive equations. Duke Math. J. 106 (2001), no. 3, 617–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement